# SDR CALA2020032700706

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: BAC1518730
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-20-3-0082) STRINGER CLIP 26L AT STA 1500 AFT CARGO REQUIRE FABRICATION IAW B757-2 SRM 53-00-07 REPAIR 5 FIG 201 PG204. REF ST-SAA NR 0090472. FABRICATED STR CLIP 26L AFT CARGO COMP STA 1500 PER DWG 140N2001 AND B757-2 SRM 53-00-07 LOCATED AND DRILLED STR 26L AFT CARGO CO MP STA 1500 PER DWG 140N2001 AND B757-2 SRM 51-40-05 TREATED AND PRIMED STR CLIP 26L 4FT CARGO COMP STA 1500 PER B757-2 SRM 51-2 0-01, INSTALLED STR CLIP 26L AT AFT CARGO COMP STA 1500 PER DWG . N NR 0090312. WORK ACCOMPLISHED, INSPECTED 146N1016 AND B757-2 SRM 53-00-07. ACCOMPLISHED FRAME REPAIR AT O
